Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 127, NWS Cleveland, OH

July 10, 2013Huron County, Seneca County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 10, 2013, 12:16 AM EDT for Huron County, Seneca County, Ohio. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2013, 12:16 AM EDT (04:16 UTC)
Expired
Jul 10, 2013, 1:15 AM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Huron County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 4.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WUUS51 KCLE 100416
SVRCLE
OHC077-147-100515-
/O.NEW.KCLE.SV.W.0127.130710T0416Z-130710T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1216 AM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HURON COUNTY IN NORTH CENTRAL OHIO
  EASTERN SENECA COUNTY IN NORTHWEST OHIO

* UNTIL 115 AM EDT

* AT 1214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 20
  MILES NORTHWEST OF WILLARD...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORWALK...
  FITCHVILLE...
  WILLARD...
  NEW LONDON...
  WAKEMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4126 8316 4125 8285 4128 8284 4129 8234
      4106 8234 4107 8244 4100 8244 4100 8283
      4114 8323
TIME...MOT...LOC 0416Z 280DEG 20KT 4120 8303

$$

KOSARIK
1 follow-up statement
063 
WWUS51 KCLE 100515
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
115 AM EDT WED JUL 10 2013

OHC077-147-100525-
/O.EXP.KCLE.SV.W.0127.000000T0000Z-130710T0515Z/
HURON OH-SENECA OH-
115 AM EDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SENECA AND HURON
COUNTIES EXPIRED AT 115 AM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...HOWEVER HEAVY 
RAIN IS STILL LIKELY WITH THIS THUNDERSTORM. WATCH FOR HIGH WATER.

LAT...LON 4126 8316 4125 8285 4128 8284 4129 8234
      4106 8234 4107 8244 4100 8244 4100 8283
      4114 8323
TIME...MOT...LOC 0515Z 280DEG 20KT 4114 8260

$$

KOSARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 9:29 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 9, 9:29 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
929 PM EDT TUE JUL 9 2013

.SYNOPSIS...
A COLD FRONT OVER MINNESOTA WILL MOVE SOUTHEAST ACROSS THE AREA
WEDNESDAY INTO WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD EAST
ACROSS THE GREAT LAKES FROM THURSDAY THROUGH SATURDAY BEFORE
SHIFTING EAST TO THE MID-ATLANTIC INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
STRONGER CONVECTION WITH THE HEAVIER RAIN HAS MAINLY SAGGED INTO THE
SOUTHERN TWO ROWS OF COUNTIES FOR NOW. A FEW NEW SHRA POPPING UP IN
NW CO'S...BUT NO STORMS SO FAR. WILL LEAVE FLASH FLOOD WATCH AS IS.
A GOOD PART OF THE WATCH AREA CURRENTLY HAS FLASH FLOOD WARNINGS
ONGOING.

COMBINATION OF APPROACHING COLD FRONT...INCREASING LOW LEVEL JET
FEEDING INTO THE AREA AND HUMID AIRMASS WILL WORK TOGETHER TO ALLOW
ADDITIONAL CONVECTION TO DEVELOP REST OF TONIGHT INTO WED MORNING.
PW'S AROUND 2 INCHES WILL MEAN LOCALLY HEAVY RAINFALL. A FEW SEVERE
STORMS COULD STILL OCCUR IN THE SW THRU MIDNIGHT BUT THINK SEVERE
THREAT HAS BEEN REDUCED FOR THE REST OF THE AREA DUE TO RAIN COOLED
AIR.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THERE IS JUST A LINGERING SMALL CHANCE OF RAIN EARLY WEDNESDAY
EVENING IN THE EAST AND THEN DRY CONDITIONS ARE EXPECTED THROUGH THE
PERIOD AS COOLER AND MUCH LESS HUMID AIR OVERSPREADS THE REGION.
THE COLD FRONT WILL BE EXITING THE REGION EARLY IN THE PERIOD AND
THEN HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION. HAVE
LOWERED TEMPERATURES SLIGHTLY BELOW MAV AND EXTENDED MOS GUIDANCE
ESPECIALLY NEAR LAKE ERIE AS A COOLER ONSHORE FLOW WILL PREVAIL.
HAVE LOWERED OVERNIGHT TEMPERATURES IN THE NORMALLY COOLER INLAND
LOCATIONS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BUILD OVER THE REGION DURING THE PERIOD. SATURDAY
AND SUNDAY WILL BE COMFORTABLE WITH SEASONABLE TEMPERATURES.  THE
SURFACE RIDGE WILL SLIDE OFF TO THE EAST BY LATE SUNDAY.  THIS WILL
ALLOW INCREASING MOISTURE AND WARMTH.  SURFACE DEWPOINTS WILL CREEP
BACK INTO THE MIDDLE 60S ON MONDAY AND TUESDAY WITH HIGHS INTO THE
UPPER 80S.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
WILL GET THE FIRST ROUND OF THUNDERSTORMS SOUTHEAST OF THE TAF
FORECAST SITES BY 02Z-03Z. MORE SHOWERS/STORMS ARE EXPECTED TO
DEVELOP OVERNIGHT AND CROSS MUCH OF THE AREA. MOST OF THE
SIGNIFICANT ACTIVITY MAY STAY SOUTH OF KERI. BRIEF IFR
VISIBILITIES AND WIND GUSTS TO 30 KNOTS ARE POSSIBLE IN THE
STRONGER STORMS UNTIL THE PREDAWN HOURS. SOME MVFR CUMULUS WILL
DEVELOP WEDNESDAY MORNING...THEN CEILINGS WILL EVENTUALLY RISE TO
VFR. THERE IS A DECENT CHANCE FOR NEW DEVELOPMENT OF STORMS
WEDNESDAY AFTERNOON INLAND FROM LAKE ERIE. NOT VERY CONFIDENT O
THE TIMING AND LOCATION AND WILL JUST FORECAST "VICINITY" AT THIS
TIME.

.OUTLOOK...NON-VFR EXPECTED IN SHOWERS AND THUNDERSTORMS EARLY WED
NIGHT WITH NON-VFR FOG/MIST THURSDAY MORN...THEN VFR.

&&

.MARINE...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AFTERNOON
AND EVENING.  UNTIL THEN S TO SW FLOW WILL CONTINUE.  THE FLOW WILL
BECOME NW BEHIND THE FRONT BUT DON'T THINK SPEEDS WILL GET STRONG
ENOUGH TO GET SMALL CRAFT CONDITIONS.  HIGH PRESSURE WILL THEN BUILD
OVER THE REGION FOR THE END OF THE WEEK.  NORTHERLY FLOW WILL BECOME
EASTERLY ON SATURDAY AS THE HIGH PASSES TO THE NORTH.  THE FLOW WILL
EVENTUALLY BECOME S TO SE ON SUNDAY AS THE SURFACE RIDGE PUSHES JUST
TO THE EAST OF THE LAKE.  FOR THE MOST PART SPEEDS WILL BE UNDER 15
KNOTS THE ENTIRE PERIOD.  STRONG STORMS ARE LIKELY ON THE LAKE
TONIGHT AND WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OHZ003-006>009-
     017>019-027>032-036>038-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KEC
NEAR TERM...ADAMS/KEC
SHORT TERM...LAPLANTE
LONG TERM...KUBINA
AVIATION...KOSARIK
MARINE...KUBINA
Hazardous weather outlook, Jul 9, 7:22 PM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
722 PM EDT TUE JUL 9 2013

OHZ010>014-020>023-033-089-PAZ001>003-102330-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
722 PM EDT TUE JUL 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT
BRINGING LOCALLY HEAVY RAIN SO LOCALIZED FLOODING COULD OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND
AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE
STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND HAIL. IN
ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL
BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT
HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL
THROUGH WEDNESDAY EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF FLOODING AND
SEVERE WEATHER ARE APPRECIATED.

OHZ003-006>009-017>019-027>032-036>038-047-102330-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
722 PM EDT TUE JUL 9 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA
TONIGHT PRODUCING LOCALLY HEAVY RAIN...AND MAY QUICKLY PRODUCE
FLOODING. SOILS ARE ALREADY SATURATED IN MANY AREAS WITH CREEKS
AND RIVERS RUNNING WITH INCREASED FLOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND
AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE
STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE
PRIMARY THREAT. IN ADDITION...TRAINING OF STORMS IS POSSIBLE ALONG
THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY
SOUTH OF A LINE FROM FINDLAY TO MANSFIELD. RAINFALL THROUGH
WEDNESDAY EVENING MAY EXCEED 2 INCHES IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF FLOODING AND
SEVERE WEATHER ARE APPRECIATED.

LEZ061-142>149-162>169-102330-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
722 PM EDT TUE JUL 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

ISOLATED SEVERE STORMS WILL BE POSSIBLE ON LAKE ERIE TONIGHT.
THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND
AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE
STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE
PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 9, 11:04 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1104 PM EDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND DMG     2 W WARREN              41.24N 80.86W
07/09/2013                   TRUMBULL           OH   TRAINED SPOTTER

            LARGE BRANCH, ALMOST 60 FEET IN LENGTH, DOWN ON A HOUSE
            AND A CAR.

&&

KOSARIK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:57 PM EDTRiver Flood WarningCLEHancock52 hr
Jul 9, 11:03 PM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood3 days
Jul 9, 11:03 PM EDTRiver Flood WarningCLELorain9 hr
Jul 10, 12:25 AM EDTSpecial Marine WarningCLE2 hr
Jul 10, 12:56 AM EDTAreal Flood WarningCLEWyandot4 hr
Jul 10, 1:11 AM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood49 min
Jul 10, 2:28 AM EDTSpecial Marine WarningCLE2 hr
Jul 10, 4:24 AM EDTSpecial Marine WarningCLE111 min
Jul 10, 4:59 AM EDTAreal Flood WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland and 1 more10 hr
Jul 10, 5:19 AM EDTAreal Flood WarningCLEWayne6 hr
Jul 10, 6:07 AM EDTRiver Flood WarningCLEErie, Huron31 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLELorain61 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLECuyahoga20 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLELake27 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLEStark27 hr
Jul 10, 11:56 AM EDTSmall Craft AdvisoryCLE10 hr
Jul 10, 1:11 PM EDTSevere Thunderstorm WarningCLEErie, Sandusky64 min
Jul 10, 1:16 PM EDTSpecial Marine WarningCLE119 min
Jul 10, 1:50 PM EDTSevere Thunderstorm WarningCLELucas, Wood70 min
Jul 10, 1:51 PM EDTFlash Flood WarningCLEErie, Sandusky6 hr
Jul 10, 2:02 PM EDTFlash Flood WarningCLECuyahoga6 hr
Jul 10, 2:03 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca72 min
Jul 10, 2:05 PM EDTSevere Thunderstorm WarningCLEErie55 min
Jul 10, 2:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga65 min
Jul 10, 2:12 PM EDTSevere Thunderstorm WarningCLEHancock48 min
Jul 10, 2:14 PM EDTFlash Flood WarningCLEHuron, Seneca6 hr
Jul 10, 2:16 PM EDTTornado WarningCLECuyahoga, Geauga, Portage44 min
Jul 10, 2:19 PM EDTSevere Thunderstorm WarningCLEStark41 min
Jul 10, 2:24 PM EDTFlash Flood WarningCLEStark6 hr
Jul 10, 2:28 PM EDTFlash Flood WarningCLELucas, Wood4 hr
Jul 10, 2:29 PM EDTTornado WarningCLELucas, Ottawa, Sandusky, Wood46 min
Jul 10, 2:37 PM EDTSevere Thunderstorm WarningCLELorain, Medina68 min
Jul 10, 2:40 PM EDTSevere Thunderstorm WarningCLEAshland50 min
Jul 10, 2:51 PM EDTAreal Flood WarningCLEHancock6 hr
Jul 10, 2:52 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more38 min
Jul 10, 2:54 PM EDTSevere Thunderstorm WarningCLEPortage, Trumbull51 min
Jul 10, 2:57 PM EDTSevere Thunderstorm WarningCLEErie, Huron63 min
Jul 10, 3:00 PM EDTTornado WarningCLEOttawa, Sandusky45 min
Jul 10, 3:06 PM EDTFlash Flood WarningCLEGeauga, Portage, Trumbull6 hr
Jul 10, 3:09 PM EDTSevere Thunderstorm WarningCLECuyahoga, Summit81 min
Jul 10, 3:10 PM EDTFlash Flood WarningCLELorain, Medina, Summit6 hr
Jul 10, 3:15 PM EDTSevere Thunderstorm WarningCLEErie, Huron60 min
Jul 10, 3:20 PM EDTTornado WarningCLEErie, Huron40 min
Jul 10, 3:26 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Seneca, Wyandot64 min
Jul 10, 3:29 PM EDTSevere Thunderstorm WarningCLERichland61 min
Jul 10, 3:29 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull46 min
Jul 10, 3:31 PM EDTSpecial Marine WarningCLE119 min
Jul 10, 3:34 PM EDTSpecial Marine WarningCLE116 min
Jul 10, 3:35 PM EDTFlash Flood WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland and 1 more8 hr
Jul 10, 3:39 PM EDTSevere Thunderstorm WarningCLEAshland, Wayne66 min
Jul 10, 3:39 PM EDTTornado WarningCLELorain51 min
Jul 10, 3:42 PM EDTSevere Thunderstorm WarningCLEMedina93 min
Jul 10, 3:43 PM EDTSevere Thunderstorm WarningCLEMorrow62 min
Jul 10, 3:44 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull91 min
Jul 10, 3:49 PM EDTTornado WarningCLEAshland, Medina, Wayne41 min
Jul 10, 3:55 PM EDTTornado WarningCLEPortage, Stark65 min
Jul 10, 3:56 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake64 min
Jul 10, 4:04 PM EDTFlash Flood WarningCLEAshtabula8 hr
Jul 10, 4:06 PM EDTSevere Thunderstorm WarningCLEKnox54 min
Jul 10, 4:16 PM EDTSevere Thunderstorm WarningCLEAshtabula74 min
Jul 10, 4:20 PM EDTSevere Thunderstorm WarningCLEHolmes55 min
Jul 10, 4:27 PM EDTSevere Thunderstorm WarningCLEStark48 min
Jul 10, 4:28 PM EDTTornado WarningCLESummit32 min
Jul 10, 4:29 PM EDTFlash Flood WarningCLEHolmes, Wayne8 hr
Jul 10, 4:47 PM EDTTornado WarningCLEStark43 min
Jul 10, 4:48 PM EDTRiver Flood WarningCLETrumbull47 hr
Jul 10, 4:54 PM EDTRiver Flood WarningCLESandusky21 hr
Jul 10, 5:17 PM EDTFlash Flood WarningCLEMahoning7 hr
Jul 10, 5:33 PM EDTSpecial Marine WarningCLE117 min
Jul 10, 6:00 PM EDTAreal Flood WarningCLELucas, Wood12 hr
Jul 10, 6:13 PM EDTRiver Flood WarningCLEGeauga, Portage, Summit11 hr
Jul 10, 7:27 PM EDTSpecial Marine WarningCLE2 hr
Jul 10, 7:31 PM EDTRiver Flood WarningCLEErie, Lorain16 hr
Jul 10, 7:52 PM EDTAreal Flood AdvisoryCLECuyahoga12 hr
Jul 10, 7:56 PM EDTAreal Flood WarningCLEHuron, Seneca18 hr
Jul 10, 7:57 PM EDTSpecial Marine WarningCLE78 min
Jul 10, 7:59 PM EDTAreal Flood AdvisoryCLEStark12 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.